RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 3, Pages 3–8 (Mi ivm6705)  

Embedding of $H_p^\omega$ in the class $e^L$

V. A. Andrienko

Chair of Mathematical Analysis, Odessa National University, Odessa, Ukraine

Abstract: We obtain the necessary conditions for the embedding $H_p^\omega\subset e^L$ ($1\le p<\infty$) with convex modulus of continuity $\omega$ in terms of this modulus. In the case $p=1$ these conditions are also sufficient.

Keywords: modulus of continuity, decreasing rearrangement, embedding in the class $\varphi(L)$.

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:3, 1–6

Bibliographic databases:

UDC: 517.5
Received: 08.11.2007

Citation: V. A. Andrienko, “Embedding of $H_p^\omega$ in the class $e^L$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 3, 3–8; Russian Math. (Iz. VUZ), 54:3 (2010), 1–6

Citation in format AMSBIB
\Bibitem{And10}
\by V.~A.~Andrienko
\paper Embedding of $H_p^\omega$ in the class $e^L$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 3
\pages 3--8
\mathnet{http://mi.mathnet.ru/ivm6705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2778318}
\elib{http://elibrary.ru/item.asp?id=12993370}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 3
\pages 1--6
\crossref{https://doi.org/10.3103/S1066369X10030011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649572783}


Linking options:
  • http://mi.mathnet.ru/eng/ivm6705
  • http://mi.mathnet.ru/eng/ivm/y2010/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:259
    Full text:39
    References:37
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020